# SDR DALA2020033002067

- Difficulty date: March 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 AWR, AD, A.A.: LOOSE FASTENER NBR 1, 2, 3, 4, 5, 6, 8, 9 AND 10 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT RH WING UPPER SKIN DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 00465: PERMANENT REPAIR ON LOOSE FASTENER NBR 1, 2, 3, 4, 5, 6, 8, 9 AND 10 AT RH WING UPPER SKIN & DRAG FITTINGS WAS PERFORMED PER ETI-57-20-048 REV. 5 AND ER/A 586153-14AD REV. (1539404) . ORG. SECTION I.
